Alert archive / Ohio / Wind Chill Advisories in 2014

Wind Chill Advisory 3, NWS Wilmington, OH

January 21, 201426 counties in Ohio; 4 counties in Indiana

NWS Wilmington, OH issued this wind chill advisory at Jan 21, 2014, 3:17 AM EST for 26 counties in Ohio; 4 counties in Indiana. It took effect at Jan 21, 2014, 9:40 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 3:17 AM EST (08:17 UTC)
In effect from
Jan 21, 2014, 9:40 AM EST
Expired
Jan 22, 2014, 9:31 AM EST
In force
24 hr
Issued by
NWS Wilmington, OH
All 30 counties

Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Ross County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 51 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 21, 1:15 AM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Jan 21, 1:15 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
115 AM EST TUE JAN 21 2014

.SYNOPSIS...
A DISTURBANCE WILL LINK UP WITH AN APPROACHING ARCTIC AIRMASS TO
PRODUCE SNOW ACROSS THE AREA OVERNIGHT INTO TUESDAY MORNING. THE
ARCTIC AIRMASS WILL REMAIN IN PLACE INTO THE MIDDLE OF THE WEEK. A
WEAK DISTURBANCE WILL BRING SNOW TO THE REGION AGAIN ON WEDNESDAY
NIGHT.

&&

.NEAR TERM /THROUGH TODAY/...
HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN WITH MID LEVEL S/W OVER
MID MS VLY TO DROP SE OVERNIGHT. ASSOCIATED SFC LOW NEAR KUIN TO
TRACK QUICKLY SE ACRS CENTRAL KY OVERNIGHT. AT THE SAME TIME
ARCTIC FRONT OVER NRN OHIO WILL DROP SOUTH THRU OHIO VALLEY.
EXPECT E-W BAND OF SNOW TO DEVELOP AHEAD OF THIS WAVE OF LOW
PRESSURE WITH AXIS OF MOST FAVORABLE LIFT LEFT OF THE LOW TRACK
WHICH WILL COINCIDE WITH FAVORABLE FRONTOGENETIC FORCING.

EXPECT SNOW TO BEGIN TO OVERSPREAD THE REGION TOWARD MIDNIGHT WITH
PRECIPITATION PICKING UP IN INTENSIFY AS THE LOW TRACKS SOUTH OF
OUR AREA LATE TONIGHT. COMMERCIAL MODELS ARE POINTING TO BAND OF
2-4 INCHES OF SNOW ACRS ILNS SRN FA. STARTING TO SEE SOME RADAR
RETURNS ACRS SRN INDIANA/SW OHIO ASSOCIATED WITH THIS ANTICIPATED
BAND. EXPECT MOST LKLY REGION OF HEAVIEST SNOW AXIS TO BE ALONG A
LINE FROM CVG TO HILLISBORO TO CHILLICOTHE. BASED ON LIQUID TO
SNOW RATIOS... POTENTIAL EXISTS FOR A FEW LOCATIONS TO EXCEED 4
INCHES IN THIS BAND. AT THIS TIME EXPECT MAINLY ADVSY CRITERIA SO
CONTINUED ADVISORY WHERE IT WAS PLACED. THERE WILL BE A SHARP
GRADIENT OF SNOW ACRS THE NORTH AND LOCATIONS IN THE NRN PORTION
OF ADVSY MAY NOT MEET CRITERIA BUT DUE TO TIMING OF MOST INTENSE
SNOWFALL OCCURRING CLOSE TO SUNRISE AND WINDS PICKING UP...FEEL
THAT THERE WILL BE CONSIDERABLE PUBLIC IMPACT. THIS IMPACT WILL
INCLUDE...LOW VISIBILITIES...SLICK ROADWAYS...WITH BLOWING SNOW
TUESDAY MORNING...RESULTING IN POTENTIAL TRAVEL ISSUES.

HAVE TWEAKED DOWN SNOW AMOUNTS IN THE FAR NORTH OUTSIDE OF THE
ADVISORY AND WENT WITH SLIGHTLY SLOWER START TIME FOR SNOW. EXCEPT
FOR THESE MINOR ADJUSTMENTS...NO OTHER CHANGES TO THE FCST WITH
LOWS FROM NEAR 10 NORTH TO MID 20S FAR SOUTH.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
THE LOW WILL CROSS THE APPALACHIANS TUESDAY MORNING WHILE HIGH
PRESSURE TO OUR WEST CONTINUES TO PUSH ARCTIC AIR INTO OUR REGION.
WIND AND SNOW WILL BE OCCURRING ACROSS MUCH OF THE AREA AT THE
START OF THE SHORT TERM...WITH SNOW ENDING FROM NORTHWEST TO
SOUTHEAST DURING THE MORNING HOURS. NORTHERLY WINDS OF 15 TO 20
MPH...GUSTING UP TO 30 MPH...WILL OCCUR THROUGHOUT THE DAY AS
TEMPERATURES STRUGGLE TO RISE OUT OF THE SINGLE DIGITS ACROSS THE
NORTH...AND TEENS ACROSS THE SOUTH. THESE WINDS COMBINED WITH THE
COLD TEMPERATURES WILL PRODUCE WIND CHILL VALUES NEAR OR BELOW
ZERO ALL DAY NORTH OF THE OHIO RIVER...AND IN THE SINGLE DIGITS TO
THE SOUTH.

AS TEMPERATURES CONTINUE TO DROP INTO THE OVERNIGHT HOURS TUESDAY
NIGHT...WINDS WILL GRADUALLY DIMINISH. HOWEVER...WINDS ARE
EXPECTED TO STILL BE SUFFICIENT...AROUND 5 TO 10 MPH...TO COMBINE
WITH TEMPERATURES AT OR BELOW ZERO NORTH OF THE OHIO RIVER...TO
PRODUCE WIND CHILLS THAT MAY DIP APPROACH OR DIP BELOW -10
DEGREES AT TIMES TUESDAY NIGHT THROUGH WEDNESDAY MORNING. WILL
CONTINUE TO HIGHLIGHT THE POTENTIAL FOR THESE DANGEROUSLY COLD WIND
CHILLS IN THE HWO.

HIGH PRESSURE WILL SLIDE ACROSS THE REGION WEDNESDAY MORNING AND
AN UPPER LEVEL TROUGH WILL BEGIN TO MOVE SOUTH FROM LAKE SUPERIOR
TOWARD OUR REGION. A WEAK SURFACE LOW WILL DEVELOP AHEAD OF THIS
TROUGH AND IS EXPECTED TO BRING A CHANCE OF SNOW TO OUR AREA BY
WEDNESDAY EVENING AND INTO THE OVERNIGHT HOURS. MODELS ARE
CURRENTLY SHOWING QPF UNDER A TENTH OF AN INCH WITH THIS SYSTEM AT
THIS TIME. AND...DUE TO THE UNCERTAIN NATURE OF THE EXACT TRACK OF
THIS FEATURE...WILL LIMIT POPS UNDER THE LIKELY CATEGORY FOR THE
TIME BEING.

TEMPERATURES WEDNESDAY WILL TOP OFF IN THE TEENS ACROSS THE NORTH
AND LOW 20S ACROSS THE SOUTH...WITH SINGLE DIGIT TEMPERATURES
FORECAST ACROSS THE NORTH WEDNESDAY NIGHT AND TEENS ACROSS THE
SOUTH. WINDS WILL COMBINE WITH THE COLDER TEMPERATURES TO PRODUCE
WIND CHILLS AT OR BELOW ZERO AT TIMES WEDNESDAY AND WEDNESDAY
NIGHT. WILL CONTINUE TO HIGHLIGHT THESE WIND CHILLS IN THE HWO.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A LOW LEVEL TROUGH AXIS WILL PIVOT DOWN ACROSS THE AREA THROUGH THE
DAY ON THURSDAY IN THE WAKE OF A LOW PRESSURE WAVE PUSHING OFF TO
THE EAST. THIS WILL BE ACCOMPANIED BY DECENT CAA...LIMITING
TEMPERATURE RECOVERY THROUGH THE DAY. THE 12Z NAM/09Z SREF ARE BOTH
INDICATING THE POSSIBILITY OF SOME SCATTERED SNOW SHOWER DEVELOPMENT
THROUGH THE DAY AS THE LOW LEVEL LAPSE RATES INCREASE. MOISTURE
COULD BE A LIMITING FACTOR BUT WITH A FETCH OFF OF THE LAKES
POSSIBLE...WILL ALLOW FOR A 20-30 POP ON INTO THE AFTERNOON.

SURFACE HIGH PRESSURE WILL BUILD IN FROM THE SOUTHWEST THURSDAY
NIGHT. SKY CONDITIONS WILL BE DEPENDENT ON THE FLOW OFF OF THE
LAKES...BUT EXPECT AT LEAST SOME PARTIAL CLEARING ACROSS THE AREA.
IF THIS OCCURS...TEMPERATURES WILL LIKELY FALL BELOW ZERO ACROSS
MUCH IF NOT ALL OF OUR FA BY EARLY FRIDAY MORNING. INCREASING WEST
TO SOUTHWEST LOW LEVEL FLOW WILL HELP PUSH THE CORE OF THE COLD AIR
OFF TO THE EAST FRIDAY INTO FRIDAY NIGHT...MAKING FOR A DIFFICULT
TEMP FORECAST DEPENDING ON HOW FAST THE WAA DEVELOPS. WILL GENERALLY
GO WITH HIGHS IN THE UPPER TEENS NORTH TO LOWER LOWERS SOUTH FOR
FRIDAY.

THE UPPER LEVEL TOUGH WILL REESTABLISH ITSELF OVER THE EASTERN
UNITED STATES THROUGH THE WEEKEND AND ON INTO EARLY NEXT WEEK...WITH
SEVERAL REINFORCING SHOTS OF COLDER AIR PUSHING DOWN INTO OUR AREA.
THE ECMWF AND GFS CONTINUE TO DIFFER WITH BOTH THE TIMING AND
STRENGTH OF THE VARYING SHORT WAVES AND COLD AIR PUSHES. IT LOOKS
LIKE THE FIRST ONE WILL AFFECT OUR REGION SATURDAY INTO SATURDAY
NIGHT BUT DUE TO SOME OF THE UNCERTAINTIES...WILL KEEP POPS IN THE
CHANCE CATEGORY. TEMPERATURES WILL ALSO BE DEPENDENT ON THE EXACT
TIMING...BUT IT LOOKS LIKE THE COLD AIR MAY HOLD OF LONG ENOUGH TO
ALLOW FOR HIGHS ON SATURDAY TO RISE UP IN THE UPPER 20S TO POSSIBLY
LOWER 30S ACROSS OUR SOUTH...WITH COLDER AIR THEN PUSHING BACK IN
FOR SATURDAY NIGHT INTO SUNDAY. IN NORTHWEST FLOW ALOFT...IT WILL
REMAIN TOUGH TO RULE OUT THE POSSIBILITY OF A CLIPPER TYPE SYSTEM
DROPPING DOWN AND AFFECTING OUR REGION SUNDAY INTO MONDAY. THE 12Z
GFS IS SUGGESTING THE POSSIBILITY OF ONE FOR SUNDAY SO WILL MAINTAIN
SOME LOWER POPS ON THROUGH THE WEEKEND...BUT MODEL TIMING AND
PLACEMENT THIS FAR OUT WITH CLIPPERS IS HIGHLY UNRELIABLE.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
ENHANCED BAND OF ACCUMULATING SNOW HAS DEVELOPED ALONG A COLD
FRONT AND SHOULD AFFECT JUST THE SOUTHERN TAF SITES OVERNIGHT.
MEANWHILE AN UPPER LEVEL DISTURBANCE WILL TRACK SOUTHEAST FROM IL
INTO KY OVERNIGHT AND IS EXPECTED TO SPREAD A LARGER AREA OF
LIGHT SNOW ACROSS THE NORTHERN TAF SITES AND THEN THE REST OF THE
AREA AFTER 09Z TUESDAY. SNOW SHOULD TAPER OFF PRETTY QUICKLY AFTER
14Z...BUT CARRIED SOME LINGERING LIGHT SNOW OR VCSH IN THE TAFS
THROUGH LATE MORNING/EARLY AFTERNOON. VSBYS IN THE SNOW WILL
GENERALLY BE IFR WITH SOME OCCASIONAL DROPS TO LIFR IN POCKETS OF
HEAVIER SNOW. CIGS ALSO DETERIORATING THROUGH THE REST OF TONIGHT
TO MVFR AND EVENTUALLY SOME IFR EXPECTED TOWARDS DAYBREAK.

OTHER THING TO MONITOR WILL BE AN INCREASE IN WINDS BEGINNING
AROUND 10Z AND CONTINUING THROUGH THE MORNING. EXPECT NORTHERLY
WINDS SUSTAINED AROUND 15 TO 20 KTS FOR MOST OF THE DAY WITH GUSTS
APPROACHING 30 KTS. ONCE THIS SYSTEM MOVES OUT LATE THIS AFTERNOON
EXPECT CIGS TO IMPROVE TO VFR AND WINDS TO DIMINISH TO LESS THAN
10 KTS BY THIS EVENING.

OUTLOOK...MVFR CONDITIONS POSSIBLE WEDNESDAY INTO THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     OHZ042-051-060>065-070>074-077>082-088.
KY...WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     KYZ089>100.
IN...WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...AR
SHORT TERM...LATTO
LONG TERM...LATTO/JGL
AVIATION...KURZ
Hazardous weather outlook, Jan 20, 9:28 PM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
928 PM EST MON JAN 20 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-060>065-070>074-
077>082-088-220230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
928 PM EST MON JAN 20 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

WINTER WEATHER ADVISORY.

ARCTIC AIR WILL CONTINUE TO MOVE INTO THE REGION INTO THE MIDDLE OF
THE WEEK. VERY COLD WIND CHILL READINGS ARE EXPECTED AT TIMES FROM
TUESDAY NIGHT THROUGH FRIDAY MORNING...WITH VALUES BELOW ZERO
DEGREES. WIND CHILLS MAY DROP TO TEN DEGREES BELOW ZERO WEDNESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-043>046-052>056-220230-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-
928 PM EST MON JAN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SNOW WILL SPREAD ACROSS THE REGION OVERNIGHT AS ARCTIC AIR MOVES
INTO THE REGION. ONE TO TWO INCHES OF SNOWFALL WILL BE POSSIBLE
TONIGHT THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ARCTIC AIR WILL CONTINUE TO MOVE INTO THE REGION INTO THE MIDDLE OF
THE WEEK. VERY COLD WIND CHILL READINGS ARE EXPECTED AT TIMES FROM
WEDNESDAY MORNING THROUGH FRIDAY MORNING...WITH VALUES BELOW ZERO
DEGREES. WIND CHILLS MAY DROP TO FIFTEEN DEGREES BELOW ZERO
WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 21, 2:34 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
234 AM EST TUE JAN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     SNOW             CARROLLTON              38.68N  85.16W
01/21/2014  M0.8 INCH        CARROLL            KY   TRAINED SPOTTER

0225 AM     SNOW             HILLSBORO               39.20N  83.61W
01/21/2014  E1.0 INCH        HIGHLAND           OH   PUBLIC

0225 AM     SNOW             N CINCINNATI            39.14N  84.51W
01/21/2014  M1.0 INCH        HAMILTON           OH   PUBLIC

0228 AM     SNOW             UNION                   38.95N  84.67W
01/21/2014  M2.0 INCH        BOONE              KY   PUBLIC

&&

EVENT NUMBER ILN1400469
EVENT NUMBER ILN1400470
EVENT NUMBER ILN1400471
EVENT NUMBER ILN1400472

KURZ
Local storm report, Jan 21, 2:37 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 AM EST TUE JAN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     SNOW             NEW RICHMOND            38.95N  84.28W
01/21/2014  M2.0 INCH        CLERMONT           OH   PUBLIC

&&

EVENT NUMBER ILN1400473

KURZ
Local storm report, Jan 21, 2:51 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 AM EST TUE JAN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     SNOW             HEBRON                  39.07N  84.70W
01/21/2014  E1.0 INCH        BOONE              KY   PUBLIC

&&

EVENT NUMBER ILN1400474

KURZ
Local storm report, Jan 21, 2:52 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
252 AM EST TUE JAN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     SNOW             BATAVIA                 39.08N  84.18W
01/21/2014  M0.8 INCH        CLERMONT           OH   PUBLIC

&&

EVENT NUMBER ILN1400475

KURZ
Local storm report, Jan 21, 2:54 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 AM EST TUE JAN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     SNOW             BATAVIA                 39.08N  84.18W
01/21/2014  E1.5 INCH        CLERMONT           OH   PUBLIC

&&

EVENT NUMBER ILN1400476

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:17 AM ESTWinter Storm WarningILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 1 more13 hr

Nearby

Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in Indiana, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.